# SDR AWXA960183

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3710 - DURING ROUTINE SCHEDULED C-11 MAINTENANCE CHECK, FOUND CORROSION ON TOP FLOOR PLATE, STA 1006 - STA 1016, RBL 5.  REMOVED AND REPLACED FLOOR PLATE AT BS 1006 - BS 1016, RBL 5 IAW SRM 51-40-2.  (X)
